SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Spinal injection lower back

Started by Amedina43kq on 11/15/2017 1:11pm

Had a spinal injection on November 14 the numbing medicine has worn off. It hurting but it’s not hurting as bad as a back pain.

Do you find this discussion helpful?
1

5 Responses

Like/Dislike
1

I had a steroid injection after having a hip replacement, in which they tore my meniscus. I had absolutely no relief from the injection. My back did not hurt but they thought it might be the sciatic nerve. Well, my back never did hurt until after the injection and I can't do anything! For 9 days my back, hip and knee have just about killed me and the surgeon won't even call me back. I guess my only option is a second opinion. I'm so sick of all this--both figuratively and literally. I've never felt such pain in my life. I hope you can get yours to quit hurting because the pain is really debilitating. Best of luck!

Like/Dislike
1

Hi, Amedina43kg and Alien 6--Thank you for your posts! We're sorry to read about the pain you've experienced after your injections.

Do you have a follow-up appointment scheduled with your treating physician to determine if/how the injection is working? As noted in this article: ( Epidural Corticosteroid Injections and Low Back Pain ), "all patients should be followed after injections (10-14 days after) to assess therapeutic response."

We encourage you to be persistent with your doctor. If the pain is increasing, your doctor should know about it and give you a path forward.

We hope this information helps, and we wish you both the very best.

Like/Dislike
0

I had the corticosteroid epidural 11/20/2017. The doctor told me to schedule follow-up for 2 weeks after. This is day 6. They excused me from work 4 days after. I went to work my 12 hour shift yesterday and was writhing in pain the entire shift. I had more pain after this than when I walked through the doors for the procedure. At one point during the injections, I started coming off the table in pain and had to be restrained from moving by several nurses.
To top this all off, I call back to schedule an appointment as instructed only to have the receptionist to tell me the doctor is booked until January and to "Call back after Monday to see when we can schedule you in January." I am not only furious but also in pain now worse than before. I don't know if I'll be able to work again.

Like/Dislike
0

Well, I went back to the doc after making a "fit-you-in" appointment. Awaiting to see spinal surgeon next month regarding a spinal fusion.
Does anyone have first hand information on what to expect?

Like/Dislike
0

Been there and was unaware of the serious side effects to these injections. Do your research, these injections should be an absolute last resort if nothing else works. They aren't FDA approved for a reason. The only way I would go back to them is if I had non stop 8-10 pain around the clock.

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete